# SDR ASAA2015070912445

- Difficulty date: July 9, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751024
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL CRACKED BETWEEN BS 500C - 500D.  ACFT GROUNDED. R & R THE INTERCOSTAL IAW SRM 51-40-02-OG-0 AND DWG 1437505, REV.
